# SDR ASOA201100385

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 394.00 AND - FS 485.00, RBL 9.00.  CHECKED THICKNESS FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  INSTALL SERVICABLE SEAT TRACK FROM FS350-485, RBL9.0 IAW AMM 53-00-49-400-801-A03.  INSTALLED SERVICABLE SEAT TRACK AT RBL 9.0 FROM FS .350-485. IAW AMM 53-00-49-400-801-A03.  REO 670-53-00-013 NOT USED SEAT TRACK WAS REPLACED.
